# SDR SWAA2023020890443

- Difficulty date: January 10, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CL BS540+6 LBL8.<[01] REMOVED LEFT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET BS540+6 LBL8 IAW AMM TASK 20-50-11-910-801.;[02] REPLACED AND INSTALLED NEW DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CL PER REF SRM 51-40-02 AND IPC 36-13-01-01A;[03] VERIFIED CORRECTIVE ACTION #2 MEASUREMENT TABLE VERIFIED
